Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1474–1484 (Mi zvmmf1270)  

This article is cited in 5 scientific papers (total in 5 papers)

New extremum conditions for smooth problems with constraints set in the form of equations

A. A. Tsygankov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1194 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1400–1409

Bibliographic databases:
UDC: 519.853
MSC: Primary 90C46; Secondary 65K05, 90C30
Received: 07.02.2000
Revised: 29.03.2001

Citation: A. A. Tsygankov, “New extremum conditions for smooth problems with constraints set in the form of equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1474–1484; Comput. Math. Math. Phys., 41:10 (2001), 1400–1409

Citation in format AMSBIB
\Bibitem{Tsy01}
\by A.~A.~Tsygankov
\paper New extremum conditions for smooth problems with constraints set in the form of equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1474--1484
\mathnet{http://mi.mathnet.ru/zvmmf1270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882263}
\zmath{https://zbmath.org/?q=an:1045.90081}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1400--1409


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1270
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tsygankov, “New extremum conditions for smooth problems with inequality constraints”, Comput. Math. Math. Phys., 42:9 (2002), 1256–1267  mathnet  mathscinet  zmath
    2. A. A. Tsygankov, “On sufficient optimality conditions for a mathematical programming problem”, Comput. Math. Math. Phys., 42:8 (2002), 1108–1114  mathnet  mathscinet  zmath
    3. A. A. Tsygankov, “On the quadratic form structure in a mathematical programming problem”, Comput. Math. Math. Phys., 44:2 (2004), 225–236  mathnet  mathscinet  zmath
    4. A. B. Sviridenko, “Pryamye multiplikativnye metody dlya razrezhennykh matrits. Nesimmetrichnye lineinye sistemy”, Kompyuternye issledovaniya i modelirovanie, 8:6 (2016), 833–860  mathnet  crossref
    5. A. B. Sviridenko, “Pryamye multiplikativnye metody dlya razrezhennykh matrits. Lineinoe programmirovanie”, Kompyuternye issledovaniya i modelirovanie, 9:2 (2017), 143–165  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:73
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021